# SDR ASOA201705191619

- Difficulty date: May 19, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 30,865 hours, 22,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313573
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 FRAME, STRINGERS 27 - 26R CORRODED, AFT SIDE.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01. PERFORMED UT THICKNESS CHECK. FINISHED REPAIR IAW REO 670-53-21-1308 & EC/TC REO 670-53-21-1308.
